MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC

BOSTON SCIENTIFIC CORPORATION FLEXIMA APDL; TUBE, DRAINAGE, SUPRAPUBIC
Model Number 30935
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: patient is quite elderly, like (b)(6).Device evaluated by manufacturer: the device was returned for analysis.The catheter separated/cut at the proximal section, however, no other defects were noted.
 
Event or Problem Description
Reportable based on device analysis completed on 15jun2019.It was reported that the drainage bag cannot be secured.A flexima apdl drainage catheter was selected for use.During the procedure, it was noted that the drain would not secure to the drainage bags and was then pulled up.The procedure was not completed due to the issue and the patient went back in for different procedure and place different drains.No complications reported and patient is fine.However, device analysis revealed catheter separated/cut at the proximal section.

Brand Name
FLEXIMA APDL
Common Device Name
TUBE, DRAINAGE, SUPRAPUBIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8771936
Report Number2134265-2019-07903
Device Sequence Number16561081
Product Code FFA
UDI-Device Identifier08714729323112
UDI-Public08714729323112
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K944290
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2022
Device Model Number30935
Device Catalogue Number30935
Device Lot Number0023258723
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/16/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2019
Initial Report FDA Received Date07/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1